# SDR CA091103009

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 2,309 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C66
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 0510105173
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT TUNNEL STA 10 (APROX LOCATION).
